Pacific Journal of Mathematics

Some $5/2$ transitive permutation groups.

D. S. Passman

Article information

Source
Pacific J. Math., Volume 28, Number 1 (1969), 157-171.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983618

Mathematical Reviews number (MathSciNet)
MR0242934

Zentralblatt MATH identifier
0172.02802

Subjects
Primary: 20.20

Citation

Passman, D. S. Some $5/2$ transitive permutation groups. Pacific J. Math. 28 (1969), no. 1, 157--171. https://projecteuclid.org/euclid.pjm/1102983618


Export citation

References

  • [1] H. Bender, Endliche zweifach transitive Permutationsgruppen,derenInvolutionen keine fixpunkte haben, Math. Zeit. 104 (1968), 175-204.
  • [2] W. Feit, On a class of doubly transitive permutationgroups, Illinois J. Math. 4 (1960), 170-186.
  • [3] J. S. Frame, The double cosets of a finite group, Bull. Amer. Math. Soc. 47 (1941), 458-467.
  • [4] D. S. Passman, Solvable 3/2-transitive permutation groups, J. of Algebra 7 (1967), 192-207.
  • [5] D. S. Passman, p-solvabledoubly transitive permutation groups, Pacific J. Math. 26 (1968), 555-577.
  • [6] M. Suzuki, Transitive extensions of a class of doubly transitive groups, Nagoya Math. J. 27 (1966), 159-169.
  • [7] A. Weil, Numbers of solutions of equations in finite fields, Bull. Amer. Math. Soc. 55 (1949), 497-508.
  • [8] H. Wielandt, Finite permutation groups, Academic Press, New York, 1964.
  • [9] H Zassenhaus, Kennzeichnung endlichen linearer Gruppen alsPermutationsgruppen, Abh. Math. Sem. Univ. Hamburg 11 (1936), 17-40.